# SDR DXTA2012031404920

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 11,382 hours, 7,032 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 960112A
- Condition: Binding
- Location: Cockpit
- Part time: 1,154 hours, 677 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ON CLIMBING THROUGH FL 320 A SUDDEN ELECTRICAL BURNING ODOR WAS NOTICED AFTER OPENING TRASH CAN. IT APPEARED TO BE COMING FROM THE LOWER CENTER OF THE PASSENGER GALLEY.  SHORTLY AFTER, NOTICED THE COCKPIT PACK HAD RAN FULL HOT AND COULD NOT BE CONTROLLED EITHER MANUALLY OR AUTOMATICALLY. THE PACK WAS ISOLATED IAW THE CHECKLIST AND WE DIVERTED WITHOUT FURTHER INCIDENT.  INSPECTED GALLEY AREA FOUND, NO EVIDENCE OF BURNING.  FOUND COCKPIT ACM TO BE BINDING. R & R ACM IAW MM 21-51-00.  R & R COALESCER CLOTH IAW MM 12-10-01.  INSTALLED ACM EXHAUST SYS LEAK & OP'S CHECKED GOOD IAW MM 21-51-00.
